Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

irregular periods after taking iPill

my periods last date was 16 may and it should come in 13 or 14 in this month but it doesn t i also took two time i pill in that month i want to know about irregulation of my periods and its cure can i use ovral g for this purpose and how can iuse this
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You should avoid taking I-pill more than what it is prescribed for. The side effects of I-pill Levonorgestrel is delayed periods with heavy bleeding, weight gain, migraine attacks. You need to consult with a Gynaecologist who will help put you on regular combined OC pills, 3 monthly Progesterone injections or Mirena IUCD for contraception among various options available for contraception but none of these prevent from STDs like a Condom.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor